# SDR C7WA200400025

- Difficulty date: June 9, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND E/E COMPARTMENT STRINGER 28 LEFT STATION 720C CORRODED.  INSTALLED STRINGER REPAIR IAW 727 SRM 51-10-4 FIGURE 13.  (M)
